Login      Sign Up

Diabetes Medicine



Related Terms: Diabetes, Diabetes Management, Hba1c, Hypertension, Diabetes Mellitus, Metformin, Obesity, High Blood Pressure

Recently Answered Questions


Three days after starting diabetes medicine, I feel dizzy. What is the reason?
Query: Dear doctor,Recently, I was diagnosed with diabetes and my blood sugar fasting was 231 and random was 271 mg/dL. I consulted a doctor and he prescribed me Qosmet 500 mg/ 50mg twice a day and Amaryl 1 mg once in the morning. After a week, my sugar was under control and blood sugar fasting was 93 mg/d...  Read Full »
Dr. Rabbanie Tariq Wani
Diabetologist

Answer: Hello, Welcome to icliniq.com. You should monitor your blood sugar twice a week and especially at those times when you are feeling dizzy. Initially, with the start of medication, you may have some low blood sugar symptoms due to the first effect of medications for treatment of diabetes. I suggest...  Read Full »
 
What should I do if my mom's diabetes medicine causes hypoglycemia?
Query: Hello doctor, My mother was diagnosed with type 2 diabetes. Her first blood sugar test report was at 437. Now, after three months, the fasting level is 86. Last month fasting was 105 and post-prandial was 120. She is taking half a tablet of Glimepiride 2 mg and Metformin 1000 mg both twice a day...  Read Full »
Dr. Shaikh Sadaf
Diabetologist, Endocrinologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I just read your query about your mother and it seems that she has a very good diabetes control. However, if you reduce her dose, then her blood sugar level will go up and ruin her diabetes control. If you ever find that she has symptoms of hypoglycemia like sweating, ...  Read Full »
 
My mom feels dizzy and weak with diabetes medicine. What to do?
Query: Hi doctor, My mother is 53 years old. She is a diabetic and under medication. Her list of medications is as follows: For diabetes, Glyciphage SR 1 gm (1-0-1) and Volibo 0.2 (0-1-0). For cholesterol, Stator 10 (0-0-1) and for stamina, Stamina-OD (1-0-0). Under medication, her sugar levels before ...  Read Full »
Dr. Sandeep V Nair
Diabetologist

Answer: Hi, Welcome to icliniq.com. As I can gather from the details given, your mother is having uncontrolled blood sugar value. The possible reasons might be lack of exercise and poor diet control. The target blood sugar values that your mother should attain are between 100 and 130 before food and betwee...  Read Full »
 
Kindly give your expert opinion regarding heart surgery.
Query: Hi doctor, My relative has got heart attack some days before. I have his reports. We need a second opinion about surgery whether he should go or not. His presenting complaint includes chest pain and high blood sugar. He is under diabetes medicine.  Read Full »
Dr. Rishu
Cardiologist

Answer: Hi, Welcome to icliniq.com. Kidney function tests of your relative are deranged (attachment removed to protect patient identity). His serum creatinine levels and potassium levels are high. What do you mean by surgery? Is that open heart surgery or stenting? However, the surgery c...  Read Full »
 
Can diabetes effect my HIV DUO test results?
Query: Hello doctor, Some 20 months ago, while having tea outside the office, I felt a slight pinch in my hands. I thought it would have been a mosquito bite as it was itching. But, I also had a thought that someone might have inserted a needle. Recently, a month ago, I read in a leading newspaper that a ...  Read Full »
Dr. Bharatesh Devendra Basti
Dermatologist

Answer: Hello, Welcome to icliniq.com. I have gone through the report (attachment removed to protect patient identity). The HIV antibodies test, which is a DUO (drug utilization observation) test, is negative after three months of exposure. It is conclusive that you are free from HIV (human immunodeficien...  Read Full »
 
Is it fine to have the same medicine for years together?
Query: Hi doctor, I am a 66 years old male. My weight is 70 kg and height is 5'4". I had lost around 5 kg over a year. I am allergic to dust and will get sneeze and nose blockage following exposure. I am suffering from diabetes, BP, cholesterol, chronic fissure, constipation, occasional gastric problem. My...  Read Full »
Dr. Muhammad M. Hanif Md.
Cardiologist

Answer: Hi, Welcome to icliniq.com. I have thoroughly gone through your case and can well understand your genuine health concerns.  Read Full »
 
Is it fine to take Sitagliptin phosphate to reduce blood sugar level?
Query: Hello doctor, I am 36 years old and am having diabetes for five years. Fasting ranges from 180 to 220 without medicine. Now I have decided to take Sitagliptin phosphate 100 mg per day to lower diabetes. Is it fine?  Read Full »
Dr. Shazli Naseer
Diabetologist

Answer: Hi, Welcome to icliniq.com. To answer briefly, yes you should take added medicine. Sitagliptin is a good choice, added to Metformin. Please send me your HbA1c as well. But as I tell all my patients, treating diabetes properly does not limit to taking medicine only. It involves a lot more. 1 or 2...  Read Full »
 
How can we manage diabetes with proper drug and diet?
Query: Hi doctor, I am diabetic for past four years. I am taking Tablet Glynase MF for diabetes. My FBS is 200 mg/dL, PPBS is 300 mg/dL and Hba1c is 8 %. Kindly provide proper drug and diet for managing blood sugar.  Read Full »
Dr. Surbhi Agrawal
Diabetologist

Answer: Hi, Welcome to icliniq.com. Follow the diabetic diet and exercise daily for at least 30 minutes. Here is a sample diet to help you understand the diet. Early Morning: Green tea (sugarless), Breakfast: Nonfried preparations or whole wheat bread or vegetable poha, upma, idli sambhar. Mid-Mo...  Read Full »
 
Doctor advised taking Insulin injections instead of tablet. What do you suggest?
Query: Hello doctor, I am 33 years old. One year back, my HbA1c result was 8.2. Then, I started to take medicine Dailyglim M1 for three months and started some workout and took light food. Then, my sugar level came down. Fasting and PP result were in 105 and 160 range respectively. But, after some time it...  Read Full »
Dr. Krutika Ingle Karandikar
Diabetologist

Answer: Hi, Welcome to icliniq.com. I can understand you are hesitant to use Insulin. But what she has said is right. Finally, Insulin is what controls your blood sugars. Since people are hesitant to use it, we usually do not prescribe it as a first-line treatment. Oral medications help the pancreas to p...  Read Full »
 
How effective is Metformin 1000 mg a day in controlling sugar levels?
Query: Hello doctor, I had my glucose over 600 mg/dl for about a month. I went to the ER and was diagnosed with type 2 diabetes. They put me on Metformin 500 mg twice daily. I have been taking it for almost two weeks, and my fasting glucose levels are not going under 300 mg/dl. I do not have the doctor's a...  Read Full »
Dr. Suneetha B S
Diabetologist

Answer: Hello, Welcome back to icliniq.com. I understand your concern. Going by your reports (attachment removed to protect patient identity), it looks like you need an increase in the dose of medication. Your doctor may either choose to increase the dose of Metformin or to add another new drug to the exi...  Read Full »
 


{{item.dr_name}}
{{item.sp}}  

 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Diabetes Medicine? We have medical experts to help you right away.

Ask a Doctor Online Now!